# SDR A6WA202308148646

- Difficulty date: August 13, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 40,249 hours, 39,063 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 652
- Condition: Unknown
- Location: E/E Bay
- Part time: 39,655 hours, 38,363 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AMBER FLAPS FAIL CAUTION MSG FLAPS FAILED AT 0. MSG APPEARED    DURING CRUISE. PERFORMED FLAP RESET PROCEDURE. IAW AWA SUP 98-018I     BOX 12. FLAPS RESET. PLACARDED AND PLACED ON MEL.  AIRCRAFT REMOVED FROM SERVICE.   T/S IAW FIM 27-51 SUP 98-018I  RR FECU IAW AMM 27-51. CHKS GOOD.  REMOVED PLACARD/MEL
